Facebook Pixel
EmpowHER Guest

A week early mentration

By Anonymous January 16, 2017 - 10:22am
Rate This

My lady took postinor 2 (both pills) within 24hrs, after a week and a day she's bleeding and according to her it's a week early. Should we be worried? Is she OK?

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. Thank you for reaching out to our community with your concern about your girlfriend.

The bleeding was triggered by taking Postinor 2. It is proof that the pill worked and she did not become pregnant. You have nothing to worry about.


January 16, 2017 - 10:39am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!